Alert archive / Massachusetts / Snow Advisories in 2005
Snow Advisory 6, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this snow advisory at Dec 31, 2005, 4:46 AM EST for 9 counties in Massachusetts; Capitol Planning Region, Northeastern Connecticut Planning Region, Connecticut; Kent County, Providence County, Rhode Island. It took effect at Dec 31, 2005, 4:00 PM EST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Dec 31, 2005, 4:46 AM EST (09:46 UTC)
- In effect from
- Dec 31, 2005, 4:00 PM EST
- Expired
- Jan 1, 2006, 7:00 AM EST
- In force
- 15 hr
- Issued by
- NWS Boston/Norton, MA
Counties Capitol Planning Region, CT, Northeastern Connecticut Planning Region, CT, Bristol County, MA, Franklin County, MA, Hampden County, MA, Hampshire County, MA, Middlesex County, MA, Norfolk County, MA, Plymouth County, MA, Suffolk County, MA, Worcester County, MA, Kent County, RI, Providence County, RI
The radar
The Boston radar (KBOX), 55 km from the middle of the area, began a volume at 09:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Chatham, MA (KCHH), launched 00:00Z, 9.8 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 987 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS41 KBOX 310946 WSWBOX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 446 AM EST SAT DEC 31 2005 ...ACCUMULATING SNOW IS EXPECTED FROM LATE TODAY THROUGH TONIGHT... .LOW PRESSURE MOVING EAST FROM THE GREAT LAKES WILL WEAKEN AS A SECONDARY LOW DEVELOPS SOUTH OF LONG ISLAND LATE TODAY AND THIS EVENING. THIS NEW STORM WILL INTENSIFY AS IT PASSES SOUTH AND EAST OF NANTUCKET LATE TONIGHT AND WILL BRING A LIGHT TO MODERATE SNOWFALL AWAY FROM THE SOUTH COAST. CTZ002>004-MAZ002>005-008>019-026-RIZ001>003-311700- /O.NEW.KBOX.SN.Y.0006.051231T2100Z-060101T1200Z/ HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA- EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-WESTERN NORFOLK MA- SOUTHEAST MIDDLESEX MA-SUFFOLK MA-EASTERN NORFOLK MA- NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA- NORTHERN MIDDLESEX MA-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI- INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION... VERNON...PUTNAM...WILLIMANTIC...CHARLEMONT...GREENFIELD... ORANGE...BARRE...FITCHBURG...FRAMINGHAM...LOWELL...CHESTERFIELD... BLANDFORD...AMHERST...NORTHAMPTON...SPRINGFIELD...MILFORD... WORCESTER...FOXBORO...NORWOOD...CAMBRIDGE...BOSTON...QUINCY... TAUNTON...BROCKTON...PLYMOUTH...AYER...FOSTER...SMITHFIELD... PROVIDENCE...WEST GREENWICH 446 AM EST SAT DEC 31 2005 ...SNOW ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM EST SUNDAY. SNOW WILL OVERSPREAD THE CONNECTICUT VALLEY AROUND 3 PM...REACHING RHODE ISLAND AND EASTERN MASSACHUSETTS BETWEEN 5 AND 7 PM. THE PRECIPITATION MAY BEGIN AS A BRIEF PERIOD OF RAIN OR MIXED RAIN AND SNOW FOR PROVIDENCE...TAUNTON AND PLYMOUTH. LIGHT TO OCCASIONAL MODERATE SNOW WILL FALL TONIGHT WITH TOTAL SNOW ACCUMULATIONS OF 2 TO 4 INCHES IN THE ADVISORY AREA BY SUNDAY MORNING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ KJC
2 follow-up statements
000 WWUS41 KBOX 311627 WSWBOX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1127 AM EST SAT DEC 31 2005 ...ACCUMULATING SNOW IS EXPECTED FROM LATE TODAY THROUGH TONIGHT... .LOW PRESSURE MOVING EAST FROM THE GREAT LAKES WILL WEAKEN AS A SECONDARY LOW DEVELOPS SOUTH OF LONG ISLAND LATE THIS AFTERNOON AND EVENING. THIS NEW STORM WILL INTENSIFY AS IT PASSES SOUTH AND EAST OF NANTUCKET LATE TONIGHT...AND BRING A LIGHT TO MODERATE SNOWFALL AWAY FROM THE SOUTH COAST. THIS WILL ONLY BE THE FIRST OF SEVERAL WINTRY STORM SYSTEMS DURING THE FIRST WEEK OF THE NEW YEAR. CTZ002>004-MAZ002>005-008>019-026-RIZ001>003-010030- /O.CON.KBOX.SN.Y.0006.051231T2100Z-060101T1200Z/ HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA- EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-WESTERN NORFOLK MA- SOUTHEAST MIDDLESEX MA-SUFFOLK MA-EASTERN NORFOLK MA- NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA- NORTHERN MIDDLESEX MA-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI- INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION... VERNON...PUTNAM...WILLIMANTIC...CHARLEMONT...GREENFIELD... ORANGE...BARRE...FITCHBURG...FRAMINGHAM...LOWELL...CHESTERFIELD... BLANDFORD...AMHERST...NORTHAMPTON...SPRINGFIELD...MILFORD... WORCESTER...FOXBORO...NORWOOD...CAMBRIDGE...BOSTON...QUINCY... TAUNTON...BROCKTON...PLYMOUTH...AYER...FOSTER...SMITHFIELD... PROVIDENCE...WEST GREENWICH 1127 AM EST SAT DEC 31 2005 ...SNOW ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM EST SUNDAY... A SNOW ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM EST SUNDAY. SNOW WILL OVERSPREAD THE CONNECTICUT VALLEY AROUND 3 PM... REACHING RHODE ISLAND AND EASTERN MASSACHUSETTS BETWEEN 5 AND 7 PM. THE PRECIPITATION MAY BEGIN AS A BRIEF PERIOD OF RAIN OR MIXED RAIN AND SNOW FOR PROVIDENCE...TAUNTON AND PLYMOUTH. LIGHT TO OCCASIONAL MODERATE SNOW WILL FALL TONIGHT...WITH TOTAL SNOW ACCUMULATIONS OF 2 TO 4 INCHES IN THE ADVISORY AREA BY SUNDAY MORNING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS41 KBOX 312142 WSWBOX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 442 PM EST SAT DEC 31 2005 ...ACCUMULATING SNOW IS EXPECTED FROM LATE TODAY THROUGH TONIGHT... .LOW PRESSURE MOVING EAST FROM THE GREAT LAKES WILL WEAKEN AS A SECONDARY LOW DEVELOPS SOUTH OF LONG ISLAND THIS EVENING. THIS NEW STORM WILL INTENSIFY AS IT PASSES SOUTH AND EAST OF NANTUCKET LATE TONIGHT...AND BRING A LIGHT TO MODERATE SNOWFALL AWAY FROM THE SOUTH COAST. THIS WILL ONLY BE THE FIRST OF SEVERAL WINTRY STORM SYSTEMS DURING THE FIRST WEEK OF THE NEW YEAR. CTZ002>004-MAZ002>005-008>019-026-RIZ001>003-010545- /O.CON.KBOX.SN.Y.0006.000000T0000Z-060101T1200Z/ HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA- EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-WESTERN NORFOLK MA- SOUTHEAST MIDDLESEX MA-SUFFOLK MA-EASTERN NORFOLK MA- NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA- NORTHERN MIDDLESEX MA-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI- INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION... VERNON...PUTNAM...WILLIMANTIC...CHARLEMONT...GREENFIELD... ORANGE...BARRE...FITCHBURG...FRAMINGHAM...LOWELL...CHESTERFIELD... BLANDFORD...AMHERST...NORTHAMPTON...SPRINGFIELD...MILFORD... WORCESTER...FOXBORO...NORWOOD...CAMBRIDGE...BOSTON...QUINCY... TAUNTON...BROCKTON...PLYMOUTH...AYER...FOSTER...SMITHFIELD... PROVIDENCE...WEST GREENWICH 442 PM EST SAT DEC 31 2005 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY. SNOW WILL CONTINUE TO OVERSPREAD SOUTHERN NEW ENGLAND FROM THE SOUTHWEST THIS EVENING...REACHING RHODE ISLAND AND EASTERN MASSACHUSETTS BETWEEN 6 AND 8 PM. THE PRECIPITATION MAY BEGIN AS A BRIEF PERIOD OF RAIN OR MIXED RAIN AND SNOW FOR LOCATIONS SOUTH AND EAST OF PROVIDENCE...TAUNTON AND PLYMOUTH. LIGHT TO OCCASIONAL MODERATE SNOW WILL FALL TONIGHT...WITH TOTAL SNOW ACCUMULATIONS OF 2 TO 4 INCHES IN THE ADVISORY AREA BY SUNDAY MORNING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. ONCE THIS STORM HAS PASSED...ATTENTION SHOULD BE TURNED TOWARD ANOTHER WINTER STORM MONDAY NIGHT INTO TUESDAY. THE LATEST INDICATIONS ARE THIS STORM COULD BE SUBSTANTIAL...CAPABLE OF PRODUCING A PERIOD OF HEAVY SNOW OR SOME ICE. THIS COULD RESULT IN TRAVEL PROBLEMS ACROSS SOUTHERN NEW ENGLAND. $$
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this snow advisory went out at Dec 31, 3:50 AM EST, 56 minutes earlier.
Area forecast discussion, Dec 31, 3:50 AM EST, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
350 AM EST SAT DEC 31 2005
.SHORT TERM (TODAY THROUGH SUNDAY)...
MODELS IN FAIRLY GOOD AGREEMENT WITH STRONG SHORTWAVE TROF MOVING
EAST FROM GREAT LAKES TODAY WITH PRIMARY LOW WEAKENING AND SECONDARY
LOW DEVPG OFF MID ATL COAST LATE TDA/THIS EVENING AS UPPER LEVEL JET
ENERGY REACHES COAST. WITH NO SIGNIFICANT DOWNSTREAM BLOCKING AND
LOW AMPLITUDE PATTERN UPSTREAM...SYSTEM WILL BE PROGRESSIVE AND IS
FCST TO DEMAPLIFY A BIT SO ONLY EXPECTING LIGHT QPF EVENT.
WE ARE FOLLOWING GFS WHICH HAS INITIALIZED QPF THE BEST AND HAS
SUPPORT OF ALL ENSEMBLE MEMBERS. INITIAL SHOT OF WAA PRECIP ASSOCD
WITH FIRST SHORTWAVE WILL OVERSPREAD REGION LATER THIS AFTN AND THIS
EVENING...THEN COASTAL STORM BECOMES MAIN PLAYER TNGT WITH DECENT
MID LEVEL LIFT/FGEN CONTRIBUTING TO PRECIP.
THERMAL PROFILE COLD ENOUGH TO SUPPORT ALL SNOW AWAY FROM THE S
COAST BUT LOW LEVEL WARMING IN BOUNDARY LAYER FROM ELY FLOW WILL
RESULT IN RAIN OR MIXED RA/SNW FOR CAPE/ISLANDS AND IMMEDIATE S
COAST ALTHOUGH TREND WILL BE FOR A CHANGE TO ALL SNOW LATE TNGT
BEFORE ENDING AS FLOW BACKS TO NE.
GFS AND ALL ENSEMBLE MEMBERS SHOW QPF OF 0.25 TO LESS THAN 0.5
WITH HIGHEST AMOUNTS ACRS CT/RI AND SE MA AND THIS SEEMS REASONABLE
GIVEN PROGRESSIVE NATURE OF THIS SYSTEM. CROSS SECTIONS SHOW
FAVORABLE SNOW GROWTH WITH WAA PRECIP LATER THIS AFTN/EVENING BUT
BEST LIFT OCCURRS BELOW FAVORABLE THERMAL ZONE TNGT...ESPECIALLY IN
CT VLY WHERE SOME DRYING OCCURRS IN ICE CRYSTAL GROWTH REGION WHICH
MAY RESULT IN SOME FZDZ. AS A RESULT SNOW TO LIQUID RATIOS PROBABLY
WILL NOT BE MUCH MORE THAN 10-1 SO LOOKING AT 2-4 SNOW EVENT AWAY
FROM S COAST WITH SLIGHTLY LIGHTER AMOUNTS S NH AND NE MA AND 1 OR
LESS ON THE IMMEDIATE S COAST. WE WILL ISSUE SNOW ADVISORIES FOR N
CT/N RI AND MUCH OF MA EXCEPT FOR S COAST.
BEST LIFT/MSTR EXITS REGION JUST AFT 12Z SUN SO ANY LINGERING SNOW
OR MIXED RA/SNW SE COASTAL SECTIONS WILL END SUN MORNING FOLLOWED BY
PTSUNNY SKIES SUN AFTN AS SFC RIDGE MOVES EWD INTO REGION.
&&
.LONG TERM (SUNDAY NIGHT THROUGH FRIDAY)...
COMING SOON
&&
.AVIATION...
SOME LOW CLOUDS AND MVFR CIGS SKIRTING OUTER CAPE/ISLANDS EARLY THIS
MORNING. MEANWHILE AREA OF LOW CLOUDS MOVING NWD FROM SOUTHERN
COASTAL WATERS MAY BRING A PERIOD OF MVFR CIGS TO CAPE/ISLANDS EARLY
THIS MORNING. OTRW...VFR CONDITIONS WILL PREVAIL MUCH OF TDA WITH
HIGH CLOUDS GRADUALLY LOWERING DURING THE DAY. SNOW IS EXPECTED TO
OVERSPREAD CT VLY BY 20Z REACHING CAPE/ISLANDS IN THE FORM OF RA OR
MIXED RA/SNW AROUND 00Z. CONDITIONS WILL DETERIORATE RAPIDLY AFTER
ONSET OF PRECIP WITH MVFR TO IFR CONDITIONS TNGT.
&&
.MARINE...
SHORT TERM...WE WILL CONTINUE THE SMALL CRAFT ADVISORY FOR SEAS FOR
THE OUTER WATERS THRU EARLY AFTN. SEAS STILL 8-10 FT OVER THE
WATERS S AND E OF ACK. SEAS WILL GRADUALLY SUBSIDE TO BELOW 5 FT
LATER TDA. AS COASTAL STORM MOVES S AND E OF THE REGION LATE TNGT
GRADIENT INCREASES AND WE EXPECT NE WINDS GUSTING TO 25-30 KTS SO
SMALL CRAFT ADVISORY WILL BE HIGHLIGHTED FOR LATE TNGT/SUN MORNING
FOR ALL WATERS EXCEPT BOS HARBOR AND NARR BAY. WINDS WILL DIMINISH
SUN AFTN AS LOW PULLS AWAY.
LONG TERM...COMING SOON
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...SNOW ADVISORY FOR CTZ002>004 FROM 4 PM SATURDAY TO 7 AM SUNDAY.
MA...SNOW ADVISORY FOR MAZ002>005-008>019-026 FROM 4 PM SATURDAY TO
7 AM SUNDAY.
NH...NONE.
RI...SNOW ADVISORY FOR RIZ001>003 FROM 4 PM SATURDAY TO 7 AM SUNDAY.
MARINE...SMALL CRAFT ADVISORY FOR ANZ231>235-237-250-254-255 FROM 1 AM
SUNDAY TO 2 PM SUNDAY.
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FOR ANZ250-254-255
UNTIL 3 PM SATURDAY.
&&
SHORT TERM...KJC
LONG TERM...EVT
AVIATION...KJC
MARINE...KJC/EVTHazardous weather outlook, Dec 30, 5:17 PM EST, 11 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 517 PM EST FRI DEC 30 2005 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-311030- BARNSTABLE MA-BLOCK ISLAND RI-BRISTOL RI-CENTRAL MIDDLESEX MA- CHESHIRE NH-DUKES MA-EASTERN ESSEX MA-EASTERN FRANKLIN MA- EASTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HILLSBOROUGH NH- EASTERN KENT RI-EASTERN NORFOLK MA-EASTERN PLYMOUTH MA-HARTFORD CT- NANTUCKET MA-NEWPORT RI-NORTHERN BRISTOL MA-NORTHERN WORCESTER MA- NORTHWEST MIDDLESEX MA-NORTHWEST PROVIDENCE RI- SOUTHEAST MIDDLESEX MA-SOUTHEAST PROVIDENCE RI-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-SOUTHERN WORCESTER MA-SUFFOLK MA-TOLLAND CT- WASHINGTON RI-WESTERN AND CENTRAL HILLSBOROUGH NH-WESTERN ESSEX MA- WESTERN FRANKLIN MA-WESTERN HAMPDEN MA-WESTERN HAMPSHIRE MA- WESTERN KENT RI-WESTERN NORFOLK MA-WESTERN PLYMOUTH MA-WINDHAM CT- 517 PM EST FRI DEC 30 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST CONNECTICUT... ALL OF MASSACHUSETTS EXCEPT BERKSHIRE COUNTY...SOUTHWEST NEW HAMPSHIRE...AND ALL OF RHODE OF ISLAND. .DAY ONE...TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY... ACCUMULATING SNOW REMAINS IN THE FORECAST FOR MUCH OF THE REGION NEW YEARS EVE. PRECIPITATION WILL ARRIVE LATE SATURDAY AFTERNOON PRIMARILY AS SNOW...WITH A MIXTURE OF RAIN AND SNOW ALONG THE COAST. SNOW ACCUMULATIONS CONTINUE TO BE EXPECTED TO BE IN THE 1 TO 3 INCH RANGE...WITH HIGHEST AMOUNTS ACROSS INTERIOR SECTIONS OF RHODE ISLAND AND SOUTHEASTERN MASSACHUSETTS. A FEW LOCATIONS IN THIS AREA COULD SEE 4 INCH AMOUNTS...BEFORE THE SNOW TAPERS OFF SUNDAY MORNING. AN INCH OR LESS IS EXPECTED ALONG THE SOUTH COASTS OF RHODE ISLAND AND MASSCHUSETTS. ANOTHER STORM SYSTEM WILL AFFECT SOUTHERN NEW ENGLAND BEGINNING AS EARLY AS MONDAY AFTERNOON AND CONITNUING INTO EARLY TUESDAY AFTERNOON. THIS LOW IS FORECAST TO DEVELOP OVER THE DELMARVA PENINSULA AND TRACK NORTHEAST...PASSING SOUTH OF NANTUCKET. COLD AIR WILL BE IN PLACE AT LOW LEVELS BUT THE AMOUNT OF WARM AIR ALOFT IS WHAT WILL DETERMINE WHETHER THE MAJORITY OF THE AREA RECEIVES A MODERATE DUMPING OF SNOW...OR A MIXED BAG OF SLEET/SNOW/FREEZING RAIN/AND RAIN. SUBSEQUENT FORECASTS WILL DETERMINE THIS. ASTRONOMICAL TIDES ARE ON THE HIGH SIDE EARLY TUESDAY AFTERNOON... AND WITH GUSTY NORTHEAST WINDS EXPECTED ALONG THE COAST AND SEAS BUILDING TO 10 TO 15 FEET...THERE IS THE POSSIBILITY OF MINOR COASTAL FLOODING ON NORTH AND EAST FACING SHORELINES AROUND THE TIME OF HIGH TIDE. THIS SITUATION WILL BE MONITORED CLOSELY. YET ANOTHER STORM SYSTEM COULD APPROACH THE REGION LATE WEDNESDAY NIGHT AND THURSDAY...BRINGING ANOTHER PERIOD OF MIXED PRECIPITATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME FOR THE NEXT 24 HOURS. GAF/FN
Nearby
Snow Advisories in Massachusetts, 2005Snow Advisories in Connecticut, 2005Snow Advisories in Rhode Island, 2005Every snow advisory in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.